Mahadi Ddamulira
Mahadi Ddamulira
math.tugraz.at üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On a problem of Pillai with Fibonacci numbers and powers of 2
M Ddamulira, F Luca, M Rakotomalala
Proceedings-Mathematical Sciences 127 (3), 411-421, 2017
192017
On the x–coordinates of Pell equations which are k–generalized Fibonacci numbers
M Ddamulira, F Luca
Journal of Number Theory 207, 156-195, 2020
112020
On a problem of Pillai with k–generalized Fibonacci numbers and powers of 2
M Ddamulira, CA Gómez, F Luca
Monatshefte für Mathematik 187 (4), 635-664, 2018
112018
Fibonacci numbers which are products of two Pell numbers
M Ddamulira, F Luca, M Rakotomalala
The Fibonacci Quarterly 54 (1), 11-18, 2016
112016
Repdigits as sums of three Padovan numbers
M Ddamulira
Boletín de la Sociedad Matemática Mexicana 26 (2), 247-261, 2020
62020
On the --coordinates of Pell equations that are products of two Lucas numbers
M Ddamulira
The Fibonacci Quarterly 58 (1), 18-37, 2020
42020
On the coordinates of Pell equations which are sums of two Padovan numbers
M Ddamulira
arXiv preprint arXiv:1905.11322, 2019
42019
On the problem of Pillai with k-generalized Fibonacci numbers and powers of 3
M Ddamulira, F Luca
International Journal of Number Theory 16 (7), 1643-1666, 2020
32020
The x-coordinates of Pell equations and sums of two Fibonacci numbers II
M Ddamulira, F Luca
Proceedings - Mathematical Sciences 130 (1), Art. 58, 2020
22020
On the --coordinates of Pell equations that are products of two Pell numbers
M Ddamulira, F Luca
22020
On the problem of Pillai with Tribonacci numbers and powers of 3
M Ddamulira
Journal of Integer Sequences 22 (5), Art. 19.5.6, 2019
22019
Repdigits as sums of three balancing numbers
M Ddamulira
Mathematica Slovaca 70 (3), 557-566, 2020
12020
Tribonacci numbers that are concatenations of two repdigits
M Ddamulira
12020
On the problem of Pillai with Padovan numbers and powers of 3
M Ddamulira
Studia Scientiarum Mathematicarum Hungarica 56 (3), 364-379, 2019
12019
On the exponential Diophantine equation related to powers of two consecutive terms of Lucas sequences
M Ddamulira, F Luca
The Ramanujan Journal, 1-34, 2020
2020
Padovan numbers which are palindromic concatenations of two distinct repdigits
T Chalebgwa, M Ddamulira
2020
Perrin numbers which are concatenations of two distinct repdigits
T Chalebgwa, M Ddamulira
2020
Padovan numbers that are concatenations of two distinct repdigits
M Ddamulira
2020
Diophantine Equations and Linearly Recurrent Sequences
M Ddamulira
Technische Universitaet Graz (Austria), 2020
2020
On the --coordinates of Pell equations that are products of two Padovan numbers
M Ddamulira
Integers: Electronic Journal of Combinatorial Number Theory, 2020
2020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20